# SDR BAQA092553

- Difficulty date: January 21, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,764 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174025120
- Part serial: 4178M
- Condition: Sticks
- Location: Ignition
- Part time: 899 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE STICKS IN COLD WEATHER.  UNIT WAS REMOVED AS ORIGINAL EQUIPMENT FROM ENGINE S/N 2060, AND THE ENGINE WAS INSTALLED AT ACFTT 4865.2. REPLACED WITH SERVICABLE UNIT.  02/05/2004
